# SDR CALA2009030900129

- Difficulty date: March 7, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N31412
- Make and model: Boeing 737924
- Aircraft serial: 30129
- Aircraft time: 21,974 hours, 9,064 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC15181211
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FLOORBEAM STA 986.5 RBL 23 - RBL 29 - RBL 34 HOLES.  REPAIRED CORROSION AT FLOORBEAM STA 986.5 RBL - 23, RBL - 29 AND RBL - 34 HOLES PER CAL EC/RA 5321-01429, REPAIR B.
